Norethisterone - Do the benefits outweigh the side effects? Watch

Ronnie2018
Badges: 1
Rep:
?
#61
Report 2 months ago
#61
(Original post by Anonymous)
Says it all in the title really! I'm thinking of taking Norethisterone to delay my period whilst I'm on holiday but I'm really worried about the side effects. I know it depends on the person and how their body will adjust to the pills but if you've taken this pill before, what was it like for YOU, personally?Would you recommend it?
My doctor has told me to stop taking norethisterone as it can make you bleed, This is what has happened to me, So Iv stoped taking it and my bleeding has stopped now, Who proscribed you this medication how old are you
0
reply
Ronnie2018
Badges: 1
Rep:
?
#62
Report 2 months ago
#62
(Original post by Anonymous)
Oh, I'm quite scared of taking something that could mess up my cycle but then there's no point me going on my swimming holiday if I'm on my period - dilemma
well you can still go swimming just where tampons
0
reply
Anonymous #9
#63
Report 2 months ago
#63
I took these tablets 3 times a day for 6 days, I couldn’t do the full 7 days as it was making me extremely ill! Flu like symptoms, aches & pains, fever of almost 39, dizziness, cramps, painful bloated stomach & breasts & I became mentally unstable!! The mood swings I experienced were like nothing I’ve experienced before & I was tearful all the time. I got my period 3 days after stopping the tablets, this was extremely heavy & painful & 8 days later I’m still bleeding! I will NEVER take these again & I advise you all to not take them either, from what I’ve read the majority of people do get side effects & it’s just not worth it.
reply
sazzyjaay
Badges: 1
Rep:
?
#64
Report 1 month ago
#64
I have just started taking them, as instructed- 3 days prior to my due date, but coz my cycle is every 35 days, it was difficult to predict when is best to start taking them... so I started taking them assuming my cycle is every 28 days (normal)...I feel really bloated already and it's only day 4!!!... I am worried that I will run out of pills for my 1 week holiday, as I got the 10 day pack... Apparently, the periods can be super heavy afterwards... I don't know what I have got myself into - lolGood luck with it- I'll keep you posted on how I get on...
0
reply
Leann84
Badges: 1
Rep:
?
#65
Report 3 weeks ago
#65
There is another alternative to stop the period without going the whole hog and taking everything out. I'd been told the same thing, whip it all out but we have a gynacolgist at my church and he sat down with me for an hour after church one day. He asked all of my medical history to this point and then he said I have a choice. There's an operation that they can do which strips the lining of the womb or kills it off. You will never get pregnant but it keeps your overies so you don't have hrt. It has a great success rate. In a third of women it stops the bleeding entirely but with some you only ever has 10 % bleeding. Which is something I'd do right now! I bleed none stop and extremely heavy. These tablets reduce the amount of blood but never stops it entirely. I'd bleed out if I didn't take them! But the pain is increasingly becoming a problem! Anyways it can in rare cases end up in a hysterectomy but this is a few days of recovery and could stop the bleeding so I'm going to try this first! Hope this helps someone!
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Where do you need more help?

Which Uni should I go to? (89)
16.92%
How successful will I become if I take my planned subjects? (55)
10.46%
How happy will I be if I take this career? (94)
17.87%
How do I achieve my dream Uni placement? (76)
14.45%
What should I study to achieve my dream career? (54)
10.27%
How can I be the best version of myself? (158)
30.04%

Watched Threads

View All